# SDR DALA2018032802014

- Difficulty date: March 26, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 58,494 hours, 22,698 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND WEAR ON THE NR 5 SLAT, LOWER SKIN, WEDGE AREA ON THE RT WING.  MAINTENANCE REPAIRED THE SKIN IAW NRC 00433.
